Women's Health Community
Constant cramping one month after Mirena removal
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Constant cramping one month after Mirena removal

I had the Mirena removed after three months. I was reacting in so many ways (acne, awful cramping, low libido, continual spotting, etc). After removal, I had spotting a few days later and then very heavy bleeding suddenly. I felt incredibly faint and went to the hospital. They sent me home and told me I was fine.
Now here I am four weeks post removal and I am having constant cramping (feels like first day period cramps - with no period. It's worse with a full bladder. The cramps also feel worse with any activity -even standing for short periods of time...), bloating, lots of low back pain.... it's terrible. I keep reading that my symptoms match ovarian cancer symptoms, but if I really connect the dots, this is all because of the Mirena. I have never had issues like this before the Mirena. I've given birth to four healthy babies and never had problems like this. And now I'm constantly in pain. Any advice? I'm wondering if I've developed ovarian cysts because of Mirena....??
Related Discussions
2 Comments Post a Comment
Blank
563773 tn?1374250139

Hello,
Mirena is notorious for causing pelvic inflammatory disease and intrauterine adhesions. Pelvic inflammatory disease is an infection of the uterus, fallopian tubes or ovaries. It occurs when bacteria move upward from a woman's vagina or cervix to her uterus or fallopian tubes. Intrauterine adhesions can cause abdominal cramps and discomfort in the lower abdomen. I sincerely advise you to consult a gynecologist and get cervical swabs and pelvic ultrasound done to find out whether PID is responsible for your symptoms.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Blank
Avatar m tn
I have been having mild cramping after removal of my Paraguard IUD (almost a week ago. My husband and I are TTC, and had sex twice after removal. Wondering if the cramps are a side effect of removal, or could i be pregnant. Thoughts?
Blank
Post a Comment
To
Recent Activity
Avatar f tn
Blank
lazycat333 I am a bit worried. Comment
5 hrs ago
17990279 tn?1462125994
Blank
rockerac added the Exercise Tracker
7 hrs ago
17990279 tn?1462125994
Blank
rockerac is in search of happiness a... Comment
7 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
134578 tn?1455656688
Blank
Avatar universal
Blank
973741 tn?1342346373
Blank
136956 tn?1425609872
Blank
Mississauga, ON
1415482 tn?1459706314
Blank
Kingston, Jamaica
1340994 tn?1374197577
Blank
Raleigh, NC
Women's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
134578 tn?1455656688
Blank
Avatar universal
Blank
973741 tn?1342346373
Blank
136956 tn?1425609872
Blank
Mississauga, ON
1415482 tn?1459706314
Blank
Kingston, Jamaica
1340994 tn?1374197577
Blank
Raleigh, NC